# SDR ASAA2022042538156

- Difficulty date: April 25, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 30,258 hours, 9,582 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BLANK RED BOX ON #2 ENG AFTER ENGINE SHUTDOWN. GROUNDED - YES. PER B737-900 FIM 71-06 TASK 805 ACCOMPLISHED EGT CLEANING REF B737-900 AMM 77-21-00. EGT T495 TEMPS BEFORE CLEAN, S1-228.97, S2- 208.75, S3- 207.46, S4- 229.80. EGT T495 TEMPS AFTER CLEAN, S1- 114.53, S2- 63.09, S3- 63.12, S4- 112.41. FURTHER TROUBLESHOOTING FOUND NO FAULTS/MAINT MSG FOR #2 ENGINE IN RECENT FAULTS OR FAULT HISTORY. NO HISTORY REGARDING #2 EGT IN OVER 365 DAYS IN A/C HISTORY. EGT TEMPS ARE WITHIN NOMINAL RANGE; S1: 47.62, S2: 19.61, S3: 19.19, S4: 47.81. REF FIM 71-06 TASK 805.
